# SDR WRXR20240909002

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6705300290
- Condition: Dented
- Location: Zone 100
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4X DENTS LOCATED ON LOWER SKIN UNDER PANELS 195DL AND 196DR APPROXIMATELY @FS 969 STRINGER 26L - 27. #1: .4 X .4 X .019. #2: .8 X .4 X .011. #3: 1.0 X .7 X .027. #4: 1.1 X 1.1 X .034. DAMAGE IS NOT ALLOWED IN THIS AREA PER CRJ700 SRM 53-51-01-101-003-A01.  REPAIRED IN ACCORDANCE WITH DOCUMENT MJI UCL REO 670-53-00-738 REV --.
